It's great that you have already done a lot of research on this. As you probably already know, this is a recognized, although poorly understood syndrome seen in bulldogs (also boxers and dobermans). It is not believed to be a seizure disorder as these dogs do not respond to anti-convulsant medications (as you found out with the phenobarb) and so I doubt if the ongoing valium treatment at the E. clinic is doing much good either.
As far as what is an appropriate tests to help determine the cause, you probably already know this from the research you have done. Besides the blood work that has already been done, an MRI of the brain and analysis of the cerebrospinal fluid via a spinal tap, but bulldogs with this syndrome have normal results on this test. Essentially they would be done to make sure there is not something else going on, like a tumor or infection.
If you have not already consulted a veterinary neurologist, this would be a good thing to do. I believe there is currently a study going on by Dr. Karen Munana at North Carolina State University using a drug called keppra as a possible treatment for this. I do not have any more information about this study or whether this drug has been of any use in this syndrome, but your vet could call Dr. Munana and get more information to see if this is a possible treatment choice. If you happen to live close to NCSU, you could see about participating in the study. Dr. Munana's email address is [email protected] if you would like to try to contact her yourself.
Others have tried using antioxidants (vitamin A, C and E) but I don't know if there has been any success with these. It would be a safe thing to try though.
I wish I could tell you exactly how to make this stop happening in your beloved friend, but I'm afraid there are not really anyone really knows how to best help these dogs. Luckily, most of these dogs seem to do fairly well and learn to get along just fine even with the ongoing head tremors.
I could find no reputable references that suggested Interceptor or Sentinel could be playing a role in this syndrome.
Please let me know if you need additional information about this.